Alert archive / Indiana / Tornado Warnings in 2024
Tornado Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Mar 14, 2024, 2:05 PM EDT for Switzerland County, Indiana; Carroll County, Kentucky. It was in force for 25 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 2:05 PM EDT (18:05 UTC)
- Expired
- Mar 14, 2024, 2:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Switzerland County, IN, Carroll County, KY
The radar
The Louisville radar (KLVX), 106 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 2:08 PM EDT | TORNADO 2 | 8 Wnw Prestonville, KY | EF2 tornado with winds to 115 MPH confirmed in Carroll County KY and Switzerland County IN in the NWS Wilmington OH forecast area. This tornado also affected portions of Jefferson County IN and Trimble County KY in the NWS Louisville KY forecast area. |
| Mar 14, 2:22 PM EDT | TORNADO | 6 Sw Vevay, IN | Damage to structures. Likely tornado. Time estimated. |
| Mar 14, 2:25 PM EDT | TSTM WND GST 68 | 1 Ene Carrollton, KY | |
| Mar 14, 2:29 PM EDT | HAIL 1 | Vevay, IN | |
| Mar 14, 2:29 PM EDT | HAIL 1.75 | Vevay, IN | Numerous windshields damaged. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 10:49 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
317
WFUS51 KILN 141805
TORILN
INC155-KYC041-141830-
/O.NEW.KILN.TO.W.0007.240314T1805Z-240314T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
205 PM EDT Thu Mar 14 2024
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southwestern Switzerland County in southeastern Indiana...
Carroll County in northern Kentucky...
* Until 230 PM EDT.
* At 205 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Madison, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Carrollton, Vevay, Ghent, Sanders, Worthville, Prestonville,
Braytown, Interstate 71 at Mile Marker 52, Interstate 71 at State
Route 227, Interstate 71 at Mile Marker 40, Langstaff, Locust,
English, Eagle Station, Easterday, General Butler State Park, and
Carson.
This includes I-71 in Kentucky between mile markers 39 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3874 8526 3869 8520 3879 8520 3877 8501
3876 8502 3865 8494 3865 8497 3863 8499
3863 8501 3861 8503 3861 8506 3860 8507
3858 8521 3863 8523 3872 8533 3874 8533
TIME...MOT...LOC 1805Z 284DEG 38KT 3873 8537
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Hatzos2 follow-up statements
012
WWUS51 KILN 141812
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
212 PM EDT Thu Mar 14 2024
INC155-KYC041-141830-
/O.CON.KILN.TO.W.0007.000000T0000Z-240314T1830Z/
Switzerland IN-Carroll KY-
212 PM EDT Thu Mar 14 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR
SOUTHWESTERN SWITZERLAND AND CARROLL COUNTIES...
At 212 PM EDT, a radar confirmed tornado was located near
Carrollton, moving east at 45 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Radar confirmed tornado. Radar shows tornado debris in the
air.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Carrollton, Vevay, Ghent, Sanders, Worthville, Prestonville,
Braytown, Interstate 71 at Mile Marker 52, Interstate 71 at State
Route 227, Interstate 71 at Mile Marker 40, Langstaff, Locust,
English, Eagle Station, Easterday, General Butler State Park, and
Carson.
This includes I-71 in Kentucky between mile markers 39 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3874 8526 3869 8520 3879 8520 3877 8501
3876 8502 3865 8494 3865 8497 3863 8499
3863 8501 3861 8503 3861 8506 3860 8507
3858 8521 3863 8523 3872 8533 3874 8533
TIME...MOT...LOC 1812Z 279DEG 39KT 3872 8527
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Hatzos522
WWUS51 KILN 141820
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
220 PM EDT Thu Mar 14 2024
INC155-KYC041-141830-
/O.CON.KILN.TO.W.0007.000000T0000Z-240314T1830Z/
Switzerland IN-Carroll KY-
220 PM EDT Thu Mar 14 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR
SOUTHWESTERN SWITZERLAND AND CARROLL COUNTIES...
At 220 PM EDT, a radar confirmed tornado was located near
Carrollton, moving east at 45 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Radar confirmed tornado. Radar shows tornado debris in the
air.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Carrollton, Vevay, Ghent, Sanders, Worthville, Prestonville,
Braytown, Interstate 71 at Mile Marker 52, Interstate 71 at State
Route 227, Langstaff, English, Eagle Station, Easterday, General
Butler State Park, and Carson.
This includes I-71 in Kentucky between mile markers 43 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3879 8520 3877 8501 3876 8502 3865 8494
3865 8497 3863 8499 3863 8501 3861 8503
3861 8506 3864 8520
TIME...MOT...LOC 1820Z 283DEG 38KT 3870 8517
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
HatzosWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 14, 1:35 PM EDT, 30 minutes earlier.
Area forecast discussion, Mar 14, 1:35 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 135 PM EDT Thu Mar 14 2024 .SYNOPSIS... Much above normal temperatures are expected again today ahead of low pressure and a cold front which will cross the area on Friday. High pressure will briefly visit the region on Saturday as temperatures begin a cool down. Additional cold fronts will then swing through the Great Lakes during the second half of the weekend into early next week, resulting in below normal temperatures. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... Forecast is on track. Plenty to look at and be concerned about in terms of severe weather impacts over the next 12-15 hours with the ILN CWA potentially seeing several rounds of strong to severe storms. First concern is the organizing linear MCS over eastern Illinois and northwest Indiana. This entire convective system is slowly getting organized and has an open warm sector /albeit with marginal thermodynamics/ in front of it with several hours of sunshine to promote warming temperatures into the 70s. Per a very stable / consistent signal in the past 4-6 HRRR runs, expect this convective line to continue to move east-northeast and into the ILN forecast area early this afternoon (1-2PM) and then steadily east and out of the area by 5 PM. A concern here is the ambient boundary layer in front of these storms is not moist, with dewpoints in the 40s, which will slowly increase into the mid 50s ahead of the line. This may temper storm intensity somewhat, but on the flip side the inverted-v type soundings seen in the HRRR/NAM in front of this line will augment mixing of stronger convective winds to the surface. Low level shear is adequate, but lacks curvature in the 0-1km layer, and is more impressive on 0-3km layer where SRH is in excess of 250m2/s2. So there will be a potential for line-embedded mesovortices for optimally oriented segments of the line to the low level shear vector, but it is noted that the vector is somewhat line-parallel, which may keep mesovortex formation much more isolated. Something also showing up in numerous CAMS is the potential for a southern tail supercell with strong updraft helicity swath somewhere in vicinity of the Ohio River or just north mid-late afternoon. This seems plausible, and needs to be watched for a larger hail threat or more localized brief tornado threat. The signal has been in most HRRR runs, and many of the other 14.00Z runs. There will be time for airmass recovery in western Ohio/eastern Indiana later this afternoon and evening, with model consensus of lower 60s dewpoints advecting in along and south. A pretty concerning supercell environment is depicted with a mid level jet streak providing ample deep layer shear, low level curvature in the hodographs, and deep instability. Supercell mode is possible if not likely, thus threats in terms of impact seem to maximize in the 5P-11P timeframe in southeast Indiana, western Ohio possibly as far east as central Ohio with large hail and a a tornado or two. && .SHORT TERM /MIDNIGHT THROUGH 6 PM FRIDAY/... As stated in the near term, the severe weather threat will diminish substantially after midnight as SBCAPES wane, and overall instability diminishes. Overnight lows will range from the upper 40s north to near 60 along and south of the Ohio River. On Friday, the cold front, slow-moving in nature, will move southeast across our region. Some upper support with a shearing out mid level s/wv, and low level convergence along the boundary will continue the likelihood of showers and a few embedded thunderstorms. Precipitation will be exiting our southeast zones late in the day. It will be cooler with highs ranging from the lower 50s northwest to the mid/upper 60s southeast. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Surface high pressure will briefly build into the Ohio Valley Friday night into Saturday. Cold air advection will continue Friday night in northwesterly flow. Lows will bottom out in the mid 30s to near 40. For Saturday, we will see a reinforcing shortwave begin to dig southeast out of southern Canada toward the Great Lakes. Ahead of it, winds will veer toward the southwest, allowing for temperatures to rise into the mid 50s to around 60 by afternoon. The shortwave could bring a few rain showers across the north Saturday evening. For Sunday through Tuesday, continued disturbances digging into the Great Lakes are likely to carve out a mid-level trough. This will provide for a chilly period with near to below freezing temperatures at night and below normal daytime highs. A chance for light snow showers will accompany the disturbances on Monday and Tuesday. Sun angle and warm surface conditions will likely limit any impacts of this light snow. Though there is plenty of uncertainty in the details, it appears at this time that the trough axis will begin to shift to the east starting Wednesday, causing temperatures to rebound a bit. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... The initial line of storms is moving across eastern Indiana into western Ohio attm. It will continue to push east across the TAF sites over the next couple of hours with locally heavy rain and a period of MVFR to locally IFR conditions possible. Once the line moves through, we will get into a brief lull in the pcpn through mid to late afternoon. However, additional storms are expected to redevelop back across Indiana through late afternoon and then move east into Ohio through early evening. The storm activity will then sag slowly south through the overnight hours. Some severe storms will be possible this evening with the potential for some large hail and gusty winds with the stronger storms. Some pcpn will likely linger into Friday morning before tapering off through late morning and into early afternoon as a cold front moves through. Prevailing VFR cigs will trend into MVFR tonight and eventually IFR late tonight into Friday morning, before trending back to MVFR Friday afternoon. OUTLOOK...MVFR ceilings may linger into Friday night. MVFR conditions possible Saturday night and again on Monday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hickman NEAR TERM...Binau SHORT TERM...Hickman LONG TERM... AVIATION...JGL
Hazardous weather outlook, Mar 14, 11:27 AM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1127 AM EDT Thu Mar 14 2024 INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>055-060>063-070>072-077-078-151000- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-Boone- Kenton-Campbell-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Delaware- Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene-Butler-Warren- Clinton-Hamilton-Clermont- 1127 AM EDT Thu Mar 14 2024 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northern Kentucky, central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected this afternoon into this evening. Some thunderstorms may be severe with damaging winds and large hail being the primary severe weather threats. Isolated tornadoes will also be possible. Two rounds of potential severe weather are expected. The first will be between 1 PM and 4 PM this afternoon and the second will be between 6 PM and midnight. In addition, storms may produce heavy rainfall which may lead to localized flooding issues. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. KYZ089-090-094>100-OHZ056-064-065-073-074-079>082-088-151000- Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Licking-Pickaway-Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike- Scioto- 1127 AM EDT Thu Mar 14 2024 This Hazardous Weather Outlook is for northeast Kentucky, northern Kentucky, central Ohio, south central Ohio and southwest Ohio. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are expected this afternoon into this evening. Some thunderstorms may be severe with damaging winds and large hail being the primary severe weather threats. An isolated tornado can not be ruled out. Two rounds of potential severe weather are expected. The first will be between 2 PM and 5 PM this afternoon and the second will be between 7 PM and midnight. In addition, storms may produce heavy rainfall which may lead to localized flooding issues. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Mar 14, 12:56 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1256 PM EDT Thu Mar 14 2024
OHZ034-035-141730-
Auglaize OH-Mercer OH-
1256 PM EDT Thu Mar 14 2024
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN AUGLAIZE
AND MERCER COUNTIES THROUGH 130 PM EDT...
At 1256 PM EDT, strong thunderstorms were located along a line
extending from Decatur to Portland, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Celina, St. Marys, Coldwater, New Bremen, St. Henry, Fort Recovery,
Rockford, Wabash, Mendon, Chickasaw, Montezuma, Chattanooga, Kossuth,
Tama, Egypt, Maria Stein, Neptune, Carthagena, and Bulkhead.
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4073 8446 4068 8445 4068 8428 4038 8442
4036 8480 4073 8480
TIME...MOT...LOC 1656Z 267DEG 37KT 4084 8482 4041 8502
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HatzosSpecial weather statement, Mar 14, 1:05 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Wilmington OH
105 PM EDT Thu Mar 14 2024
INZ050-058-059-066-141730-
Fayette IN-Wayne IN-Union IN-Franklin IN-
105 PM EDT Thu Mar 14 2024
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WESTERN FRANKLIN
...WAYNE...UNION AND FAYETTE COUNTIES IN EAST CENTRAL INDIANA
THROUGH 130 PM EDT...
At 104 PM EDT, strong thunderstorms were located along a line
extending from 8 miles northwest of Hagerstown to Rushville, moving
east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Richmond, Connersville, Centerville, Cambridge City, Liberty,
Hagerstown, Fountain City, Dublin, Oldenburg, Glenwood, Lake Santee,
Franklin, Salem, Waterloo, Blooming Grove, Columbia, Metamora, Bunker
Hill, Abington, and Brownsville.
This includes I-70 in Indiana between mile markers 134 and 152.
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
southeastern and east central Indiana.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
4000 8520 4001 8484 3953 8489 3932 8520
3933 8530
TIME...MOT...LOC 1704Z 267DEG 35KT 4003 8522 3954 8540
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HatzosSpecial weather statement, Mar 14, 1:24 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
124 PM EDT Thu Mar 14 2024
INZ059-066-073-074-OHZ070-077-141800-
Union IN-Ripley IN-Franklin IN-Dearborn IN-Hamilton OH-Butler OH-
124 PM EDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL FRANKLIN AND
NORTHEASTERN RIPLEY COUNTIES IN SOUTHEASTERN INDIANA...SOUTHEASTERN
UNION COUNTY IN EAST CENTRAL INDIANA...DEARBORN COUNTY IN
SOUTHEASTERN INDIANA...NORTHWESTERN HAMILTON AND SOUTHWESTERN BUTLER
COUNTIES IN SOUTHWESTERN OHIO THROUGH 200 PM EDT...
At 124 PM EDT, a strong thunderstorm was located near Batesville,
moving east at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Hamilton, Fairfield, Oxford, Forest Park, Sharonville, Springdale,
Harrison, North College Hill, Wyoming, Batesville, Mount Healthy,
Lawrenceburg, Greendale, Brookville, Bright, Hidden Valley,
Finneytown, Ross, Cleves, and Versailles.
This includes the following Interstates...
I-74 in Indiana between mile markers 145 and 171.
I-74 in Ohio between mile markers 0 and 12.
I-75 in Ohio between mile markers 14 and 15.
If outdoors, consider seeking shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
southeastern and east central Indiana...and southwestern Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3902 8530 3932 8529 3955 8484 3925 8441
TIME...MOT...LOC 1724Z 248DEG 45KT 3928 8511
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CampbellThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 1:05 PM EDT | Special Weather Statement | ILN | Fayette, Union, Wayne | 25 min |
| Mar 14, 1:24 PM EDT | Special Weather Statement | ILN | Dearborn, Franklin, Ripley | 36 min |
| Mar 14, 2:00 PM EDT | Severe Thunderstorm Warning | ILN | Switzerland | 45 min |
| Mar 14, 2:24 PM EDT | Tornado Warning | ILN | Switzerland | 36 min |
| Mar 14, 2:40 PM EDT | Tornado Warning | ILN | Gallatin, Grant, Owen | 35 min |
| Mar 14, 3:01 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Grant, Pendleton | 44 min |
| Mar 14, 3:32 PM EDT | Tornado Warning | ILN | Bracken, Mason, Pendleton, Robertson | 43 min |
| Mar 14, 4:01 PM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 44 min |
| Mar 14, 4:44 PM EDT | Special Weather Statement | ILN | Lewis | 31 min |
| Mar 14, 4:49 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 18 min |
Nearby
Tornado Warnings in Indiana, 2024Tornado Warnings in Kentucky, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.